# SDR DJFA20181229001

- Difficulty date: December 29, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N372FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500388
- Aircraft time: 2,131 hours, 1,552 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Not Reported
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: H, E, A

## Discrepancy

DIVERTED DUE TO AT FL450 THE "SHED BUSS OFF" CAS MESSAGE FOLLOWED BY " GEN 1 OFF BUSS" CAS MESSAGE. THERE WAS BOTH UNUSUAL NOISE AND VIBRATION SO WE SHUT THE NR 1 ENGINE DOWN IAW THE CHECKLIST. AIRCRAFT LANDED WITHOUT INCIDENT.
